# SDR USAA2011120800019

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 37,973 hours, 13,573 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3380021140
- Part serial: BB3374110
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 34,034 hours, 17,371 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION (AIRCRAFT LEFT) ON TAKEOFF ROLL.  THE NR 1 ENGINE N1 VIBRATION INDICATION WAS 5.0 JUST AFTER LIFT OFF.  VIBRATION INCREASED TO 7.5 N1 AMBIENT TEMP.  TEMP AT TAKEOFF WAS +14 C.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO CLT.  POST FLIGHT INSPECTION OF NR 1 ENGINE INDICATED A BIRD STRIKE.  BLADES NR 35 AND NR 17 WERE REPLACED IAW AIRBUS MAINTENANCE MANUAL 72-21-00-300-020.
